# SDR ASAA2022081639560

- Difficulty date: August 16, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,625 hours, 7,406 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250434020
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENG #2 FOUND FAULT CODE 75-10452 VBV POSITION SIGNALS DISAGREE. SHORT TIME FAULT. DEFERRED PER ASA T/C 78273000. GROUNDED - YES. REPLACED J9 HARNESS REF. B737-900 AMM 73-21-06.
